# SDR SWIA200412968

- Difficulty date: March 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 7,286 hours, 5,655 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Wheel
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS HESITATE, THEN MOVE A LOT WHEN TURNED TO LEFT.  CANNOT DUPLICATE ON GROUND, ONLY INFLIGHT, FEELS LIKE THEY ARE RUBBING AGAINST SOMETHING.  TORQUED FORWARD CONTROL WHEEL SHAFT NUT ON BOTH RIGHT AND LEFT CONTROL WHEELS AND LUBED BEARINGS PER MM 27-11-01.  OPS CHECK GOOD PER MM 27-11-00.
